# SDR DALA2023120810066

- Difficulty date: December 5, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 7,879 hours, 928 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3418 AFTER TURNING ON APU BLEED AIR, FLIGHT ATTENDANTS CALLED FLIGHT DECK AND REPORTED A MUSTY & OILY SMELL IN THE CABIN. CORRECTIVE ACTION: PERFORMED VISUAL INSPECTION OF APU, NO EVIDENCE OF OIL & FUEL NOTED. R/R FWD RECIRC FAN FILTER ELEMENTS. T/S. PERFORMED INSPECTION OF APU PLENUM, SURGE VALVE, BLEED VALVE & TAIL CONE. NO EVIDENCE OF FUEL/OIL LEAKS. INSTALLED NEW RE-CIRC FAN FILTER IN AFT CARGO. C/W ECS DECONTAMINATION. PERFORMED HIGH POWER RUN. NO SMELL NOTED. (5011408)
